A member asked:

Does anti-depressants cause a shake in hands?

3 doctors weighed in across 2 answers
Dr. Gurmukh Singh answered

Specializes in Pathology

Wellbutrin may cause symptoms of cathecholamine excess. It would be prudent to talk to the doctor who prescribed the medication.

Answered Aug 11, 2017

586 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. answered

Specializes in

They can but different medications can cause different symptoms. Would discuss with your prescribing doctor.

Answered Dec 4, 2017

554 views

Thank

Related Questions

A member asked:

What causes shaky handwriting? Hands do not shake with other activities.

2 doctors weighed in across 2 answers

A member asked:

Please tell me what causes tremors (hand shakes a lot)?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...